RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2001, Volume 232, Pages 58–71 (Mi tm204)  

This article is cited in 1 scientific paper (total in 1 paper)

Norm-Generating Pseudodifferential Operators in the Spaces $W_p^s(\mathbb R^n)$

K. O. Besov


Abstract: A class of operators $A$ is analyzed in the Sobolev–Slobodetskii spaces $W_p^s$ on $\mathbb R^n$, $s\in\mathbb R_+$, such that the corresponding equation $Au=f$ is uniquely solvable for any right-hand side. The operators constituting this class—the so-called norm-generating operators—are analogues of known operators of the $p$-Laplacian type in the Sobolev spaces $W_p^s$, $s\in \mathbb N$. In the case of a Hilbert space $W_2^s$, the operators considered are ordinary linear pseudodifferential operators. In the general case when $p\ne 2$ and $s\notin\mathbb N$, the operators are nonlinear and nonlocal and define a one-to-one mapping of the space $W_p^s$ onto the adjoint space $W_{p'}^{-s}$. In addition to the analysis of the properties of these operators, examples of norm-generating operators in $W_p^s$ are presented that specify a more complicated structure of the mapping (that is not one-to-one).

Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2001, 232, 52–65

Bibliographic databases:
UDC: 513.881+517.43+517.944
Received in October 2000

Citation: K. O. Besov, “Norm-Generating Pseudodifferential Operators in the Spaces $W_p^s(\mathbb R^n)$”, Function spaces, harmonic analysis, and differential equations, Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii, Tr. Mat. Inst. Steklova, 232, Nauka, MAIK Nauka/Inteperiodika, M., 2001, 58–71; Proc. Steklov Inst. Math., 232 (2001), 52–65

Citation in format AMSBIB
\Bibitem{Bes01}
\by K.~O.~Besov
\paper Norm-Generating Pseudodifferential Operators in the Spaces $W_p^s(\mathbb R^n)$
\inbook Function spaces, harmonic analysis, and differential equations
\bookinfo Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii
\serial Tr. Mat. Inst. Steklova
\yr 2001
\vol 232
\pages 58--71
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1851440}
\zmath{https://zbmath.org/?q=an:1006.46025}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2001
\vol 232
\pages 52--65


Linking options:
  • http://mi.mathnet.ru/eng/tm204
  • http://mi.mathnet.ru/eng/tm/v232/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Besov K.O., “Eigenfunctions of some nonlinear nonlocal operators”, Differential Equations, 38:4 (2002), 510–519  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:407
    Full text:73
    References:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020